# SDR ABXA9900325

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: AR25291GR41
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR INITIALLY JAMMED IN THE CLOSED AND LOCKED POSITION.  AFTER DOOR WAS OPENED, THE LOCK MECHANISM WOULD NOT LATCH IN THE CLOSED POSITION.  TIGHTENED SCREWS ON LATCH MECHANISM AND LUBRICATED MECHANISM.
